Alert archive / Indiana / Gale Warnings in 2016

Gale Warning 20, NWS Northern Indiana

December 30, 2016

NWS Northern Indiana issued this gale warning at Dec 30, 2016, 5:09 PM EST. It took effect at Dec 30, 2016, 10:00 PM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 30, 2016, 5:09 PM EST (22:09 UTC)
In effect from
Dec 30, 2016, 10:00 PM EST
Expired
Dec 31, 2016, 10:32 AM EST
In force
13 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

936 
WHUS73 KIWX 302209
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
509 PM EST FRI DEC 30 2016

LMZ043-046-310615-
/O.EXT.KIWX.SC.Y.0080.000000T0000Z-161231T0300Z/
/O.UPG.KIWX.GL.A.0012.161231T0300Z-161231T1700Z/
/O.NEW.KIWX.GL.W.0020.161231T0300Z-161231T1700Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
509 PM EST FRI DEC 30 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO NOON EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO NOON
EST SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
10 PM EST THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 35 KNOT GALES
  AFTER 10PM. 

* WAVES: 3 TO 6 FEET BUILDING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4
FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
3 follow-up statements
264 
WHUS73 KIWX 310310
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1010 PM EST FRI DEC 30 2016

LMZ043-046-311115-
/O.EXP.KIWX.SC.Y.0080.000000T0000Z-161231T0300Z/
/O.CON.KIWX.GL.W.0020.000000T0000Z-161231T1700Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1010 PM EST FRI DEC 30 2016

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST SATURDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING
REMAINS IN EFFECT UNTIL NOON EST SATURDAY. 

* WINDS: SOUTHWEST TO 30 KNOTS WITH GUSTS UP TO 35 KNOT GALES.

* WAVES: 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
052 
WHUS73 KIWX 310956
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
456 AM EST SAT DEC 31 2016

LMZ043-046-311700-
/O.CON.KIWX.GL.W.0020.000000T0000Z-161231T1700Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
456 AM EST SAT DEC 31 2016

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY...

A GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS WITH AN OCCASIONAL GUST UP TO 35
  KNOT GALES THIS MORNING...DIMINISHING THIS AFTERNOON.

* WAVES: 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
455 
WHUS73 KIWX 311532
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1032 AM EST SAT DEC 31 2016

LMZ043-046-312345-
/O.CAN.KIWX.GL.W.0020.000000T0000Z-161231T1700Z/
/O.NEW.KIWX.SC.Y.0081.161231T1532Z-170101T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1032 AM EST SAT DEC 31 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS
EVENING. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS VEERING WEST THIS AFTERNOON.
  GUSTS TO 30 KNOTS. WEST WINDS GRADUALLY DIMINISHING TO 10 TO 15
  KNOTS BY MIDNIGHT. 

* WAVES: 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Dec 30, 2:01 PM EST, 3 hours 8 minutes earlier.

Area forecast discussion, Dec 30, 2:01 PM EST, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
201 PM EST Fri Dec 30 2016

.SYNOPSIS...
Issued at 1224 PM EST Fri Dec 30 2016

Lake effect snow and cloud cover continues to push north and east
away from the region as drier air moves in. Drier conditions are
expected to continue into the overnight with some clouds still
remaining around the region and winds beginning to pick up
overnight. Precipitation moves in for Saturday with primarily rain
as the main precipitation type, though some onset mixing with snow
is possible. Highs today on either side of 30 will drop to the mid
to upper 20s for lows overnight. Saturday's highs will edge close
to or around 40 degrees later in the day.

&&

.SHORT TERM...(This Evening through Saturday)
Issued at 140 PM EST Fri Dec 30 2016

Water vapor imagery depicting upper trof axis now along the
eastern seaboard as upstream 140kt+ upper jet has fast moving
quasi-zonal northern stream flow bringing in 120m 500mb height
rises into the region. Surface ridge axis also pushing eastward
backing flow around to W/SW and has brought an abrupt end to LES.
Progressive northern stream will bring fast moving short wave and
clipper type surface low through the northern great lakes region
tonight. Deepening surface low will result in decent pressure
falls ahead of the system and combine with surface high pressure
over the southeast US to create an increasing S/SW flow overnight.
LLJ increasing to 50kt+ after midnight will bring low level
thermal ridge over the area in strong WAA. Expect an early low
temp tonight followed by steady to slowly rising temps after
midnight. As surface low continues into the eastern great lakes on
Saturday...trailing cold front lagging behind just a bit as
frontal wave in southern stream flow slows its eastward
progression. This will allow a small influx of low level moisture
up along the front and bring a chance of precip to our SE CWA
Saturday afternoon/evening. Precip type will primarily be rain as
temps climb into the upper 30s to near 40F.

&&

.LONG TERM...(Saturday Night through Friday)
Issued at 140 PM EST Fri Dec 30 2016

Forecast period to begin on the quiet side as progressive
northern stream flow will send weak surface ridging over the area
Saturday night into Sunday with seasonably mild temps. Pattern
then begins strong amplification upstream as anomalous ridging
builds into the gulf of Alaska. This will set the stage for arctic
intrusion into the western US and eventually spread eastward
across the CONUS by the end of the forecast period. Intrusion of
arctic airmass will carve out deep trof over the western US and
result in significant downstream ridging over our region and
corresponding height rises leading to temps well above normal for
Monday and Tuesday. Short wave energy ejecting out of base of
western US trof will initiate lee-side cyclogenesis in the western
plains. Surface low development will be aided by coupled upper jet
structure as it lifts northeast toward the great lakes region.
Ensemble means from the 00Z Fri runs were in reasonable agreement
in tracking surface low toward the western/central great lakes in
contrast to 12Z operational run of GFS which is far more
aggressive in deepening surface low and resulting in a slightly
more westward track. Usual variations amongst the models in timing
of sensible weather elements but good return flow ahead of this
system will tap gulf moisture and bring precip chances possibly as
early as Sunday night and continuing into Tuesday. Low level WAA
will have MaxT aloft at or above 4C once column becomes saturated
and forecast soundings generally at or above freezing by the time
precip arrives so while cant rule out small chance for a mix at
the onset...most likely result will be an all rain event. Cold air
begins to funnel in behind this system as high pressure settles
into the plains. This will place our area in prolonged NW flow off
the lake and extended period for LES to finish out the forecast
period. While the arctic airmass will only skim the great lakes
and midwest regions...expect temps to drop back to at least 10F
below normal by days 6-7.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 1224 PM EST Fri Dec 30 2016

Drier air continues to move in putting an end to lake effect snow
showers. As such, CIGs will be rising into VFR and remain VFR into
the overnight while VISBY will remain at VFR conditions. A wind
shift will also occur during the afternoon allowing warmer air to
come in. With warmer air and the low level jet coming in, some
shear is possible at both sites starting around 6z early Saturday.
Thereafter, precipitation begins to move in Saturday especially
for FWA.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Gale Watch from 10 PM EST this evening through Saturday morning
     for LMZ043-046.

     Small Craft Advisory until 7 PM EST this evening for LMZ043-046.

&&

SYNOPSIS...Roller
SHORT TERM...Logsdon
LONG TERM...Logsdon
AVIATION...Roller

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Dec 30, 10:55 AM EST, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1055 AM EST FRI DEC 30 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-311600-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
1055 AM EST FRI DEC 30 2016 /955 AM CST FRI DEC 30 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-311600-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1055 AM EST FRI DEC 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL PERSIST THROUGH THIS
AFTERNOON.

A GALE WATCH IS IN EFFECT FROM LATE THIS EVENING THROUGH SATURDAY
MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED SATURDAY AND
SATURDAY NIGHT. A FEW GALE GUSTS ARE POSSIBLE SATURDAY MORNING.

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED AGAIN BY THE
MIDDLE OF NEXT WEEK.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Dec 30, 12:08 PM EST, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1208 PM EST FRI DEC 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     SNOW             2 SW MISHAWAKA          41.65N 86.20W
12/30/2016  U3.0 INCH        ST. JOSEPH         IN   PUBLIC

            .

&&

MSL
Local storm report, Dec 30, 12:46 PM EST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1246 PM EST FRI DEC 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     SNOW             2 SW MISHAWAKA          41.65N 86.20W
12/30/2016  U3.0 INCH        ST. JOSEPH         IN   PUBLIC

            .

1015 AM     SNOW             1 NE OSCEOLA            41.68N 86.06W
12/30/2016  U4.0 INCH        ELKHART            IN   PUBLIC

            STORM TOTAL.

0853 AM     SNOW             2 SE MISHAWAKA          41.65N 86.13W
12/30/2016  M2.9 INCH        ST. JOSEPH         IN   PUBLIC

            STORM TOTAL.

0750 AM     SNOW             1 S ROSELAND            41.70N 86.25W
12/30/2016  M2.6 INCH        ST. JOSEPH         IN   CO-OP OBSERVER

            24 HR TOTAL AT WNDU.

0747 AM     SNOW             2 N NORTH WEBSTER       41.35N 85.70W
12/30/2016  M2.1 INCH        KOSCIUSKO          IN   OFFICIAL NWS OBS

            24 HR SNOW TOTAL.

0650 AM     SNOW             OTTAWA                  41.03N 84.04W
12/30/2016  M1.0 INCH        PUTNAM             OH   TRAINED SPOTTER

            STORM TOTAL SNOWFALL...STILL SNOWING
            LIGHTLY.

0645 AM     SNOW             AUBURN                  41.37N 85.06W
12/30/2016  M2.5 INCH        DE KALB            IN   PUBLIC

            STORM TOTAL SNOWFALL.

0630 AM     SNOW             4 SSW BRISTOL           41.67N 85.85W
12/30/2016  M4.2 INCH        ELKHART            IN   PUBLIC

            STORM TOTAL SNOWFALL.

0600 AM     SNOW             3 E LAKE JAMES          41.70N 85.00W
12/30/2016  M1.0 INCH        STEUBEN            IN   PUBLIC

            STORM TOTAL SNOWFALL, STILL SNOWING.

&&

NWS NORTHERN INDIANA
IRIS SYSTEM
Local storm report, Dec 30, 12:54 PM EST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1254 PM EST FRI DEC 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             BARRON LAKE             41.84N 86.18W
12/30/2016  M4.7 INCH        CASS               MI   COCORAHS

            COCORAHS STATION BARRON LAKE /MI-CS-5/.

0800 AM     SNOW             1 WNW JIMTOWN           41.64N 86.04W
12/30/2016  M4.2 INCH        ELKHART            IN   COCORAHS

            COCORAHS STATION 1 WNW JIMTOWN /IN-EL-36/.

0700 AM     SNOW             3 ENE ROME CITY         41.50N 85.31W
12/30/2016  M4.0 INCH        NOBLE              IN   COCORAHS

            COCORAHS STATION 2 E ROME CITY /IN-NB-24/.

0700 AM     SNOW             KENDALLVILLE            41.44N 85.26W
12/30/2016  M3.7 INCH        NOBLE              IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION KENDALLVILLE /KDVI3/.

0700 AM     SNOW             3 WSW GOSHEN            41.56N 85.88W
12/30/2016  M3.6 INCH        ELKHART            IN   COCORAHS

            COCORAHS STATION 2 WSW GOSHEN /IN-EL-39/.

0800 AM     SNOW             3 W NILES               41.84N 86.30W
12/30/2016  M3.4 INCH        BERRIEN            MI   COCORAHS

            COCORAHS STATION 2 W NILES /MI-BN-4/.

0800 AM     SNOW             1 NE LAKE WAWASEE       41.41N 85.70W
12/30/2016  M3.2 INCH        KOSCIUSKO          IN   COCORAHS

            COCORAHS STATION LAKE WAWASEE /IN-KS-7/.

0845 AM     SNOW             2 ENE GRANGER           41.75N 86.11W
12/30/2016  M3.0 INCH        ST. JOSEPH         IN   COCORAHS

            COCORAHS STATION 1 ENE GRANGER /IN-SJ-46/.

0654 AM     SNOW             3 E CHAIN-O-LAKES       41.71N 86.32W
12/30/2016  M2.6 INCH        ST. JOSEPH         IN   ASOS

            ASOS STATION SOUTH BEND INTERNATIONAL AP
            /SBN/.

0700 AM     SNOW             1 SSE JAMES LAKE        41.31N 85.72W
12/30/2016  M2.4 INCH        KOSCIUSKO          IN   COCORAHS

            COCORAHS STATION JAMES LAKE /IN-KS-32/.

0700 AM     SNOW             2 N NORTH WEBSTER       41.36N 85.70W
12/30/2016  M2.1 INCH        KOSCIUSKO          IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION NORTHERN INDIANA WFO
            /IWXI3/.

0700 AM     SNOW             2 NNE WAKARUSA          41.57N 85.99W
12/30/2016  M1.8 INCH        ELKHART            IN   COCORAHS

            COCORAHS STATION 2 NNE WAKARUSA /IN-EL-8/.

0600 AM     SNOW             1 NE AUBURN             41.37N 85.05W
12/30/2016  M1.5 INCH        DE KALB            IN   COCORAHS

            COCORAHS STATION AUBURN /IN-DK-5/.

0600 AM     SNOW             LEESBURG                41.33N 85.85W
12/30/2016  M1.5 INCH        KOSCIUSKO          IN   COCORAHS

            COCORAHS STATION LEESBURG /IN-KS-11/.

0600 AM     SNOW             1 S ANGOLA              41.62N 85.00W
12/30/2016  M1.5 INCH        STEUBEN            IN   COCORAHS

            COCORAHS STATION 1 S ANGOLA /IN-SN-25/.

0630 AM     SNOW             1 WSW GOLDEN LAKE       41.60N 85.09W
12/30/2016  M1.5 INCH        STEUBEN            IN   COCORAHS

            COCORAHS STATION 1 W GOLDEN LAKE /IN-SN-3/.

0700 AM     SNOW             1 E BIG LAKE            41.28N 85.47W
12/30/2016  M1.3 INCH        NOBLE              IN   COCORAHS

            COCORAHS STATION 1 E BIG LAKE /IN-NB-23/.

0700 AM     SNOW             2 WSW GOLDEN LAKE       41.59N 85.10W
12/30/2016  M1.3 INCH        STEUBEN            IN   COCORAHS

            COCORAHS STATION 2 WSW GOLDEN LAKE
            /IN-SN-2/.

0800 AM     SNOW             1 N TRI-LAKES           41.24N 85.49W
12/30/2016  M1.1 INCH        WHITLEY            IN   COCORAHS

            COCORAHS STATION 1 NNW TRI-LAKES /IN-WY-11/.

0610 AM     SNOW             2 NNE HICKSVILLE        41.32N 84.75W
12/30/2016  M1.0 INCH        DEFIANCE           OH   CO-OP OBSERVER

            CO-OP OBSERVER STATION HICKSVILLE /HICO1/.

0615 AM     SNOW             3 ENE CROOKED LAKE      41.70N 84.99W
12/30/2016  M1.0 INCH        STEUBEN            IN   COCORAHS

            COCORAHS STATION 2 ENE CROOKED LAKE
            /IN-SN-9/.

0500 AM     SNOW             1 WSW PLYMOUTH          41.34N 86.34W
12/30/2016  M1.0 INCH        MARSHALL           IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION PLYMOUTH /PYMI3/.

0700 AM     SNOW             4 NE FORT WAYNE         41.12N 85.09W
12/30/2016  M0.8 INCH        ALLEN              IN   COCORAHS

            COCORAHS STATION FORT WAYNE 4.1 NE
            /IN-AL-1/.

0700 AM     SNOW             4 NNW NORTH ADAMS       42.01N 84.56W
12/30/2016  M0.8 INCH        HILLSDALE          MI   COCORAHS

            COCORAHS STATION 3 NW NORTH ADAMS /MI-HL-4/.

0800 AM     SNOW             2 SSE MONTGOMERY        41.76N 84.79W
12/30/2016  M0.7 INCH        HILLSDALE          MI   COCORAHS

            COCORAHS STATION 1 SSE MONTGOMERY /MI-HL-9/.

0700 AM     SNOW             2 SW SLABTOWN           40.77N 84.08W
12/30/2016  M0.7 INCH        ALLEN              OH   COCORAHS

            COCORAHS STATION 1 WSW SLABTOWN /OH-AL-5/.

0700 AM     SNOW             1 S ROSELAND            41.70N 86.25W
12/30/2016  M0.7 INCH        ST. JOSEPH         IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION SOUTH BEND /SBSI3/.

0800 AM     SNOW             3 ESE HUNTERTOWN        41.21N 85.12W
12/30/2016  M0.6 INCH        ALLEN              IN   COCORAHS

            COCORAHS STATION 2 ESE HUNTERTOWN /IN-AL-5/.

0700 AM     SNOW             2 E HAMILTON            41.53N 84.89W
12/30/2016  M0.5 INCH        STEUBEN            IN   COCORAHS

            COCORAHS STATION 1 E HAMILTON /IN-SN-5/.

0700 AM     SNOW             3 N WOODBURN            41.16N 84.85W
12/30/2016  M0.4 INCH        ALLEN              IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION WOODBURN 3N /WDBI3/.

0730 AM     SNOW             3 NE FORT WAYNE         41.10N 85.11W
12/30/2016  M0.3 INCH        ALLEN              IN   COCORAHS

            COCORAHS STATION 2 NE FORT WAYNE /IN-AL-51/.

0800 AM     SNOW             3 N TEEGARDEN           41.50N 86.39W
12/30/2016  M0.3 INCH        ST. JOSEPH         IN   COCORAHS

            COCORAHS STATION 2 N TEEGARDEN /IN-SJ-17/.

0700 AM     SNOW             4 SW LEO-CEDARVILLE     41.17N 85.07W
12/30/2016  M0.2 INCH        ALLEN              IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION FORT WAYNE /FRTI3/.

0645 AM     SNOW             1 NNW WARSAW            41.25N 85.86W
12/30/2016  M0.2 INCH        KOSCIUSKO          IN   COCORAHS

            COCORAHS STATION 1 NNW WARSAW /IN-KS-3/.

&&

NWS NORTHERN INDIANA
IRIS SYSTEM

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 11:40 PM ESTSpecial Weather StatementIWXElkhart65 min
Dec 30, 12:24 AM ESTSpecial Weather StatementIWXWhitley21 min
Dec 30, 4:20 AM ESTGale WatchIWX13 hr
Dec 30, 10:58 AM ESTSmall Craft AdvisoryIWX11 hr

Nearby

Gale Warnings in Indiana, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.